| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 6
Volume 45 Number 5
Volume 45 Number 4
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Earlier issues
Volume 45 Number 5 Volume 45 Number 6

previous article next article

Research articles

ScienceAsia 45(2019): 589-596 |doi: 10.2306/scienceasia1513-1874.2019.45.589


Finite-time stabilization of fractional-order delayed bidirectional associative memory neural networks


Zhanying Yang*, Jingwen Li, Yanqing Niu

 
ABSTRACT:     This paper investigates the finite-time stabilization problem of fractional-order delayed bidirectional associative memory neural networks with the fractional-order α ∊ (1,2). Based on feedback control, a sufficient condition is derived to realize the finite-time stabilization of systems by using the Cauchy-Schwartz inequality and the generalized Gronwall inequality. Furthermore, two sufficient conditions are directly given to realize the finite-time stabilization of systems via partial feedback control. In particular, these conditions can be expressed as some algebraic inequalities, so the settling time can be easily calculated in practical applications. Finally, some numerical examples are provided to present the feasibility and effectiveness of our main results.

Download PDF

27 Downloads 41 Views


a School of Mathematics and Statistics, South-Central University for Nationalities, Wuhan, Hubei 430074 China

* Corresponding author, E-mail: yangzhanying8011@163.com

Received 14 Apr 2019, Accepted 30 Oct 2019